MathSciNet Relay Station
MathSciNet bibliographic data
MR1048510 17B10 (05E15 17B20 52B99)
Berenstein, A. D.; Zelevinsky, A. V. Tensor product multiplicities and convex polytopes in partition space. J. Geom. Phys. 5 (1988), no. 3, 453–472.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement